# SDR AWXA960531

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 7887 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT SEAT 5 C INOP.  FOUND LAMP OUT OF SOCKET.  REINSTALLED, LAMP OPERATES GOOD.  (M)
